# SDR DALA2016071805386

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 71,716 hours, 53,826 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Detached
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: A

## Discrepancy

RETURNED DUE TO SMOKE IN THE AFT CABIN.  MAINTENANCE FOUND APU INLET CONTAMINATED WITH OIL.  MAINTENANCE FOUND OIL CAP OFF.  CLEANED APU INLET AND DUCTS AND COMPLIED WITH DUCT BURNOUT.  AIRCRAFT WAS RETURNED TO SERVICE.
